# SDR AALA202103299043

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 23,364 hours, 9,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CONTRACT CABIN CLEANERS REPORTS SEAT 12ABC EMERGENCY PATH LIGHT BROKEN OFF. REMOVED AND REPLACED SEAT 12ABC ESCAPE PATH LIGHT HOUSING ASSEMBLY PER ESO 61101 CMM 25-23-67.
